Existence of feasible potentials on infinite networks


Oettli, Werner ; Yamasaki, Maretsugu


URL: http://ub-madoc.bib.uni-mannheim.de/16003
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Convex Analysis
Page range: 71-81
Place of publication: Lemgo
Publishing house: Heldermann
ISSN: 0944-6532
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner ; Yamasaki, Maretsugu (1996) Existence of feasible potentials on infinite networks. Journal of Convex Analysis Lemgo 71-81 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item